Research Repository

Browse by Author: Koumandos, Stamatis

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragomir, Sever S and Koumandos, Stamatis (2010) Some inequalities for f-divergence measures generated by 2n-convex functions. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 76 (1-2). pp. 71-86. ISSN 0001-6969

Dragomir, Sever S and Koumandos, Stamatis (2007) Some Inequalities for f-Divergence Measures Generated by 2n-Convex Functions. Research report collection, 10 (4).